Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS Medford, OR

March 15, 2016

NWS Medford, OR issued this small craft advisory at Mar 15, 2016, 2:40 PM PDT. It took effect at Mar 16, 2016, 5:00 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2016, 2:40 PM PDT (21:40 UTC)
In effect from
Mar 16, 2016, 5:00 PM PDT
Expired
Mar 17, 2016, 2:00 PM PDT
In force
21 hr
Issued by
NWS Medford, OR

The text

As transmitted.

253 
WHUS76 KMFR 152140
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
240 PM PDT TUE MAR 15 2016

PZZ376-161045-
/O.CON.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
/O.NEW.KMFR.SC.Y.0035.160317T0000Z-160317T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
240 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TO 11 PM PDT
   WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT WEDNESDAY. 
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
THROUGH 5 AM PDT WEDNESDAY.

* SEAS: WESTERLY SWELL AT 10 TO 11 FEET WITH A DOMINANT PERIOD OF
  12 TO 13 SECONDS WILL SUBSIDE TO 9 TO 10 FEET LATE TONIGHT...
  THEN BELOW 9 FEET BY WEDNESDAY MORNING. SEAS WILL BUILD BACK UP
  TO 9 FEET WEDNESDAY AFTERNOON AND EVENING SOUTH OF GOLD BEACH
  BETWEEN 10 NM AND 30 NM OFFSHORE...AND SEAS WILL THEN BE
  DOMINATED BY WIND CHOP. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KTS WEDNESDAY
  AFTERNOON AND EVENING...THEN DIMINISH. THE STRONGEST WINDS WILL
  OCCUR SOUTH OF GOLD BEACH BETWEEN 10 NM AND 30 NM OFFSHORE.  

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  THROUGH THIS EVENING...THEN ONLY NORTH OF GOLD BEACH THROUGH
  LATE TONIGHT. SMALL CRAFT WINDS AND SEAS WILL AFFECT AN AREA
  SOUTH OF GOLD BEACH BETWEEN 10 NM AND 30 NM OFFSHORE WEDNESDAY
  AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-161045-
/O.EXT.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
240 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
   5 AM PDT WEDNESDAY...

* SEAS: WESTERLY SWELL AT 10 TO 11 FEET WITH A DOMINANT PERIOD OF
  12 TO 13 SECONDS WILL SUBSIDE TO 9 TO 10 FEET LATE TONIGHT...
  THEN BELOW 9 FEET BY WEDNESDAY MORNING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  THROUGH THIS EVENING...THEN ONLY NEAR CAPE BLANCO LATE TONIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-161045-
/O.CON.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
240 PM PDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 5 AM PDT WEDNESDAY...

* SEAS: WESTERLY SWELL AT 10 TO 11 FEET WITH A DOMINANT PERIOD OF
  12 TO 13 SECONDS WILL SUBSIDE TO 9 TO 10 FEET LATE TONIGHT...
  THEN BELOW 9 FEET BY WEDNESDAY MORNING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  THROUGH LATE TONIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
7 follow-up statements
258 
WHUS76 KMFR 160925
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 AM PDT WED MAR 16 2016

PZZ350-370-162230-
/O.CON.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
/O.NEW.KMFR.SW.Y.0041.160317T0000Z-160318T0000Z/
/O.EXB.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
225 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5
AM PDT THIS MORNING... 
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5
PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
PDT THURSDAY. 

* SEAS: WEST 10 TO 11 FEET AT 13 SECONDS EARLY THIS MORNING. AFTER
  A BRIEF PERIOD OF CALMER CONDITIONS...SEAS WILL BECOME STEEP
  AND WIND DRIVEN FROM THE NORTH AT 7 TO 10 FEET WEDNESDAY EVENING
  THROUGH THURSDAY AFTERNOON.

* WINDS: NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT WEDNESDAY
  AFTERNOON THROUGH THURSDAY AFTERNOON. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  EARLY THIS MORNING. BEGINNING WEDNESDAY AFTERNOON...EXPECT SMALL
  CRAFT ADVISORY CONDITIONS OVER ALL AREAS BEYOND 7 NM FROM SHORE
  NORTH OF CAPE ARAGO...AND BEYOND 2 NM FROM SHORE BETWEEN CAPE
  ARAGO AND CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-162230-
/O.CON.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
/O.EXB.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
225 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5
AM PDT THIS MORNING... 
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5
PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
PDT THURSDAY. 

* SEAS: WEST 10 TO 11 FEET AT 13 SECONDS EARLY THIS MORNING. AFTER
  A BRIEF PERIOD OF CALMER CONDITIONS...SEAS WILL BECOME STEEP
  AND WIND DRIVEN FROM THE NORTH AT 7 TO 10 FEET WEDNESDAY EVENING
  THROUGH THURSDAY AFTERNOON.

* WINDS: NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT WEDNESDAY
  AFTERNOON THROUGH THURSDAY AFTERNOON. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL AREAS
  EARLY THIS MORNING. BEGINNING WEDNESDAY AFTERNOON...EXPECT SMALL
  CRAFT ADVISORY CONDITIONS OVER ALL AREAS BEYOND 5 NM FROM SHORE
  BETWEEN CAPE BLANCO AND CAPE SEBASTIAN...AND BEYOND 10 NM FROM
  SHORE SOUTH OF CAPE SEBASTIAN.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-162230-
/O.CON.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
/O.EXT.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
225 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT EARLY THIS MORNING...

* SEAS: WESTERLY SWELL AT 10 TO 11 FEET WITH A DOMINANT PERIOD 
  OF 12 TO 13 SECONDS WILL SUBSIDE TO 9 TO 10 FEET LATE 
  TONIGHT... THEN BELOW 9 FEET BY WEDNESDAY MORNING. SEAS WILL 
  BUILD BACK UP TO 9 FEET WEDNESDAY AFTERNOON AND EVENING SOUTH 
  OF GOLD BEACH BETWEEN 10 NM AND 30 NM OFFSHORE...AND SEAS WILL 
  THEN BE DOMINATED BY WIND CHOP. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KTS WEDNESDAY 
  AFTERNOON AND EVENING...THEN DIMINISH. THE STRONGEST WINDS 
  WILL OCCUR SOUTH OF GOLD BEACH BETWEEN 10 NM AND 30 NM 
  OFFSHORE. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY SEAS WILL AFFECT ALL 
  AREAS THROUGH THIS EVENING...THEN ONLY NORTH OF GOLD BEACH 
  THROUGH LATE TONIGHT. SMALL CRAFT WINDS AND SEAS WILL AFFECT 
  AN AREA SOUTH OF GOLD BEACH BETWEEN 10 NM AND 30 NM OFFSHORE 
  WEDNESDAY AFTERNOON AND EVENING. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
691 
WHUS76 KMFR 161223
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
523 AM PDT WED MAR 16 2016



PZZ350-370-170130-
/O.EXP.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
/O.CON.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
/O.CON.KMFR.SW.Y.0041.160317T0000Z-160318T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
523 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 10 FEET THIS
  EVENING THROUGH THURSDAY AFTERNOON.

* WINDS: NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT THIS AFTERNOON
  THROUGH THURSDAY AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS CAN BE EXPECTED
  OVER ALL AREAS BEYOND 7 NM FROM SHORE NORTH OF CAPE ARAGO...AND
  BEYOND 2 NM FROM SHORE BETWEEN CAPE ARAGO AND CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-376-170130-
/O.EXP.KMFR.SW.Y.0040.000000T0000Z-160316T1200Z/
/O.CON.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
523 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 10 FEET THIS
  EVENING THROUGH THURSDAY AFTERNOON.

* WINDS: NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT THIS AFTERNOON
  THROUGH THURSDAY AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
  OVER ALL AREAS BEYOND 5 NM FROM SHORE BETWEEN CAPE BLANCO AND
  CAPE SEBASTIAN...AND BEYOND 10 NM FROM SHORE SOUTH OF CAPE
  SEBASTIAN.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
088 
WHUS76 KMFR 161606
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
906 AM PDT WED MAR 16 2016

PZZ350-370-170515-
/O.CON.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
/O.CON.KMFR.SW.Y.0041.160317T0000Z-160318T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
906 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* SEAS: STEEP WIND DRIVEN FROM THE NORTH AT 7 TO 10 FEET THIS
  EVENING THROUGH THURSDAY AFTERNOON.

* WINDS: NORTH 20 TO 25 KT WITH GUSTS TO 35 KT THIS AFTERNOON
  THROUGH THURSDAY AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS CAN BE 
  EXPECTED OVER ALL AREAS BEYOND 7 NM FROM SHORE NORTH OF CAPE 
  ARAGO...AND BEYOND 2 NM FROM SHORE BETWEEN CAPE ARAGO AND CAPE 
  BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-376-170515-
/O.CON.KMFR.SC.Y.0035.160317T0000Z-160318T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
906 AM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 10 FEET 
  THIS EVENING THROUGH THURSDAY AFTERNOON. 

* WINDS: NORTH 20 TO 25 KT WITH GUSTS TO 35 KT THIS AFTERNOON
  THROUGH THURSDAY AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED 
  OVER ALL AREAS BEYOND 5 NM FROM SHORE BETWEEN CAPE BLANCO AND 
  CAPE SEBASTIAN...AND BEYOND 10 NM FROM SHORE SOUTH OF CAPE 
  SEBASTIAN. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
287 
WHUS76 KMFR 162130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 PM PDT WED MAR 16 2016

PZZ350-370-171030-
/O.EXT.KMFR.SC.Y.0035.160317T0000Z-160317T2100Z/
/O.EXT.KMFR.SW.Y.0041.160317T0000Z-160317T2100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
230 PM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON 
   TO 2 PM PDT THURSDAY...

* SEAS: STEEP WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO
  THURSDAY AFTERNOON.

* WINDS: NORTH TO NORTHEAST 15 TO 25 KT WITH GUSTS TO 35 KT INTO
  THURSDAY AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR OVER
  ALL AREAS BEYOND 7 NM FROM SHORE NORTH OF CAPE ARAGO...AND
  BEYOND 2 NM FROM SHORE BETWEEN CAPE ARAGO AND CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-376-171030-
/O.EXT.KMFR.SC.Y.0035.160317T0000Z-160317T2100Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 PM PDT WED MAR 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON 
   TO 2 PM PDT THURSDAY...

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO
  THURSDAY AFTERNOON.

* WINDS: NORTH TO NORTHEAST 15 TO 25 KT WITH GUSTS TO 35 KT INTO
  THURSDAY AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
  OVER ALL AREAS BEYOND 3 NM FROM SHORE BETWEEN CAPE BLANCO AND
  CAPE SEBASTIAN...AND BEYOND 8 NM FROM SHORE SOUTH OF CAPE
  SEBASTIAN.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
761 
WHUS76 KMFR 170921
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
221 AM PDT THU MAR 17 2016

PZZ356-172230-
/O.CAN.KMFR.SC.Y.0035.000000T0000Z-160317T2100Z/
/O.EXB.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
221 AM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT
FRIDAY. 

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO
  THIS AFTERNOON...THEN SOUTH WIND DRIVEN SEAS...SHORT PERIOD WEST
  SWELL...AND FRESH NORTH SWELL WILL PRODUCE STEEP AND CHAOTIC
  SEAS OF UP TO 7 FEET THROUGH FRIDAY EVENING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
  OVER ALL AREAS BEYOND 2 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-172230-
/O.CAN.KMFR.SC.Y.0035.000000T0000Z-160317T2100Z/
/O.EXT.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
221 AM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT
FRIDAY. 

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO
  THIS AFTERNOON...THEN SOUTH WIND DRIVEN SEAS...SHORT PERIOD WEST
  SWELL...AND FRESH NORTH SWELL WILL PRODUCE STEEP AND CHAOTIC
  SEAS OF UP TO 7 FEET THROUGH FRIDAY EVENING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR OVER
  ALL AREAS BEYOND 2 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-172230-
/O.EXB.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
/O.CON.KMFR.SC.Y.0035.000000T0000Z-160317T2100Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
221 AM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT
FRIDAY. 

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO
  THIS AFTERNOON...THEN SOUTH WIND DRIVEN SEAS...SHORT PERIOD WEST
  SWELL...AND FRESH NORTH SWELL WILL PRODUCE STEEP AND CHAOTIC
  SEAS OF UP TO 7 FEET THROUGH FRIDAY EVENING. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KT WITH GUSTS TO 35 KT INTO
  THIS AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY WINDS AND SEAS ARE EXPECTED
  OVER ALL AREAS INTO THIS AFTERNOON...WITH SMALL CRAFT ADVISORY
  SEAS CONTINUING THROUGH FRIDAY.  

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-172230-
/O.EXT.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
/O.CON.KMFR.SC.Y.0035.000000T0000Z-160317T2100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
221 AM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT FRIDAY...

* SEAS: STEEP WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO 
  THURSDAY AFTERNOON. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KT WITH GUSTS TO 35 KT INTO 
  THURSDAY AFTERNOON. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR 
  OVER ALL AREAS BEYOND 7 NM FROM SHORE NORTH OF CAPE ARAGO...
  AND BEYOND 2 NM FROM SHORE BETWEEN CAPE ARAGO AND CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
297 
WHUS76 KMFR 171553
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
853 AM PDT THU MAR 17 2016

PZZ370-376-180500-
/O.CON.KMFR.SC.Y.0035.000000T0000Z-160317T2100Z/
/O.CON.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
853 AM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* SEAS: STEEP WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO THIS
  AFTERNOON. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KT WITH GUSTS TO 35 KT INTO
  THIS AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR 
  OVER ALL AREAS BEYOND 7 NM FROM SHORE NORTH OF CAPE ARAGO... 
  AND BEYOND 2 NM FROM SHORE BETWEEN CAPE ARAGO AND CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-180500-
/O.CON.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
853 AM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT FRIDAY...

* SEAS: STEEP AND WIND DRIVEN FROM THE NORTH AT 7 TO 9 FEET INTO 
  THIS AFTERNOON...THEN SOUTH WIND DRIVEN SEAS...SHORT PERIOD 
  WEST SWELL...AND FRESH NORTH SWELL WILL PRODUCE STEEP AND 
  CHAOTIC SEAS OF UP TO 7 FEET THROUGH FRIDAY EVENING. 

* AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED 
  OVER ALL AREAS BEYOND 2 NM FROM SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
779 
WHUS76 KMFR 172105
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
205 PM PDT THU MAR 17 2016

PZZ370-376-172215-
/O.CAN.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
/O.EXP.KMFR.SC.Y.0035.000000T0000Z-160317T2100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
205 PM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY FOR WINDS AND SEAS HAS EXPIRED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. IN ADDITION...THE SMALL CRAFT
ADVISORY FOR WINDS AND SEAS HAS EXPIRED.  

$$

PZZ350-356-172215-
/O.CAN.KMFR.SW.Y.0041.000000T0000Z-160319T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
205 PM PDT THU MAR 17 2016

...SMALL CRAFT ADVISORY FOR WINDS AND SEAS HAS EXPIRED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. IN ADDITION...THE SMALL CRAFT
ADVISORY FOR WINDS AND SEAS HAS EXPIRED. 

$$

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 9:08 AM PDT, 5 hours 32 minutes earlier.

Area forecast discussion, Mar 15, 9:08 AM PDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
908 AM PDT TUE MAR 15 2016

.DISCUSSION...A FEW MINOR ADJUSTMENTS WERE MADE FOR THIS
AFTERNOON, BUT THE IDEA MENTIONED IN THE PREVIOUS DISCUSSION
REMAINS VALID. INTERMITTENT LIGHT RAIN AND DRIZZLE IN A MOIST
NORTHWEST FLOW SHOULD BE MAINLY CONFINED TO THE COAST AND NORTH OF
THE UMPQUA DIVIDE THIS MORNING. A WEAK WARM FRONT WILL MOVE INTO
THE NORTHWEST PART OF THE CWA THIS AFTERNOON AND COULD BRING LIGHT
STEADY RAIN MAINLY IN DOUGLAS, COOS AND MAYBE THE NORTHERN
PORTIONS OF CURRY COUNTY. ELSEWHERE IT SHOULD REMAIN DRY WITH
PLENTY OF CLOUD COVER, ALTHOUGH THE CLOUDS SHOULD BEGIN TO THIN
OUT SOME IN NORTHERN CAL AND SOUTHERN OREGON DURNING THE COURSE
OF THE DAY.

VERY LIGHT PRECIPITATION WILL LINGER INTO TONIGHT MAINLY FOR THE
AREAS MENTIONED ABOVE. -PETRUCELLI

&&

.AVIATION...FOR THE 15/12Z TAF CYCLE...LIGHT SHOWERS WILL GRADUALLY
DECREASE IN COVERAGE BUT LINGER THROUGH TODAY WITH A MAJORITY OF
THE ACTIVITY NORTH OF THE UMPQUA DIVIDE...INCLUDING NORTH BEND AND
ROSEBURG. THE SHOWERS WILL ACCOMPANY AREAS OF MVFR CONDITIONS WITH
MOUNTAIN OBSCURATION. ELSEWHERE...MAINLY VFR CEILINGS ARE EXPECTED
TO PERSIST THROUGH TUESDAY WITH ISOLATED MVFR NEAR WEST FACING
SLOPES. EXPECT SOME IMPROVEMENT BY THE END OF THE TAF PERIOD.
-BPN/DW/SK

&&

.MARINE...UPDATED 500 PM PDT MON 14 MAR 2016...STEEP WEST SWELL WILL
GRADUALLY SUBSIDE THROUGH THIS EVENING. A WEAK FRONT WILL BRUSH PAST
THE AREA TONIGHT...THEN A THERMAL TROUGH ALONG THE COAST WILL LIKELY
PRODUCE GUSTY NORTH WINDS AND STEEP SEAS WEDNESDAY THROUGH THURSDAY.
AFTER QUIET WEATHER LATE IN THE WEEK...ACTIVE WEATHER IS LIKELY TO
RETURN OVER THE WEEKEND. -BPN

&&

.PREV DISCUSSION... /ISSUED 218 AM PDT TUE MAR 15 2016/

DISCUSSION...A STRONG, MOIST, ZONAL UPPER JET REMAINS RIGHT OVER
OUR AREA THIS MORNING. THE RESULTING ONSHORE FLOW WILL CONTINUE TO
PRODUCE SHOWERS OVER THE COAST, UMPQUA, AND INTO THE CASCADES
TODAY. SNOW IS NO LONGER MUCH OF A CONCERN, BUT WE COULD SEE
ANOTHER INCH OR TWO OUT OF THE SHOWERS TODAY, MAINLY ABOVE 3000
FEET AND FROM CRATER LAKE NORTHWARD.

ELSEWHERE, THE MAIN REMAINING CONCERN IS THE VOLUME OF WATER
MOVING THROUGH THE RIVERS FROM ALL THE RAIN OVER THE WEEKEND. THE
ROGUE RIVER HAS CRESTED AT ALL LOCATIONS THAT WE MONITOR, AND EVEN
THOUGH IT CONTINUES TO RUN HARD, LITTLE ADDITIONAL RAIN IS
EXPECTED IN ITS BASIN, SO LEVELS WILL CONTINUE TO FALL. THE SAME
IS TRUE OF RIVERS IN THE UMPQUA BASIN. THE COQUILLE RIVER AT
COQUILLE WILL CREST RIGHT AT FLOOD STAGE TODAY, AND A FLOOD
WARNING REMAINS IN EFFECT FOR THAT LOCATION ONLY. GIVEN THAT
RIVERS ARE ALL ON A DOWNTREND, THE HYDROLOGIC OUTLOOK WILL BE
ALLOWED TO EXPIRE THIS MORNING.

THE JET WILL GRADUALLY LIFT NORTH OVER THE NEXT 24-36 HOURS,
TAKING THE SHOWERS WITH IT. A WEAK WARM FRONT WILL ACCOMPANY THE
JET NORTHWARD, AND THIS MAY RESULT IN A SMALL UPTICK IN
PRECIPITATION OVER THE NORTH COAST THIS EVENING, BUT THAT'S ABOUT
IT. ELSEWHERE, WE EXPECT ONLY MID AND HIGH CLOUD AND ISOLATED
SHOWERS AT WORST.

A RIDGE WILL BUILD OVER THE PACNW THURSDAY THEN GRADUALLY SHIFT
EAST AND WEAKEN FRIDAY. THIS WILL YIELD DRY AND WARMER WEATHER
OVER ALL AREAS WITH WEAK OFFSHORE FLOW OVER THE COASTAL RANGES.
THERE IS A CHANCE FOR FOG IN THE VALLEYS EACH NIGHT. A WEAK FRONT
MAY BRING SOME RAIN TO THE WATERS AND COAST FRIDAY NIGHT AND
SATURDAY, BUT IT SHOULDN'T DO MUCH INLAND. THEN ON SUNDAY, MODELS
ARE IN PRETTY GOOD AGREEMENT THAT THE PATTERN TURNS WET AGAIN AND
REMAINS WET AND UNSETTLED INTO EARLY NEXT WEEK. -WRIGHT

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
     EVENING FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT WEDNESDAY
     FOR PZZ370-376.

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.